Institut für MathematikHome > Institut > Prof. > J. Ayoub > Publikationen

  English  |  Kontakt  |  Druck  |  Suchen  

FÜR SCHÜLERiNNEN
INSTITUT
ÜBER UNS
PROFESSORiNNEN
PERSONAL
ALUMNI
GÄSTE
JOBS
PREPRINT SERIES
BIBLIOTHEK
ANREISE
GALERIE
VERANSTALTUNGEN
FÜR STUDIERENDE
FÜR DOKTORANDiNNEN


HomeVitaForschungVorlesungen & SeminarePublikationenGäste

J. Ayoub
Topologie feuilletée et la conservativité des réalisations classiques en caractéristique nulle
Preprint. PDF  

J. Ayoub
Topologie feuilletée et la théorie de Galois différentielle
Preprint (new version) PDF  

J. Ayoub
La version relative de la conjecture des périodes de Kontsevich-Zagier revistée
To appear in Tohoku Mathematical Journal. PDF  

J. Ayoub
From motives to comodules over the motivic Hopf algebra
Journal of Pure and Applied Algebra 221 (2017), no. 7, 1507-1559. PDF  

J. Ayoub
Motives and algebraic cycles: a selection of conjectures and open questions
To appear in the volume "Hodge theory and L^2 analysis" in honour of S. Zucker. PDF  

J. Ayoub
A guide to (étale) motivic sheaves
Proceedings of the ICM 2014 PDF  

J. Ayoub
Periods and the conjectures of Grothendieck and Kontsevich-Zagier
Newsletter of the EMS, March 2014, Issue 91 PDF  

J. Ayoub
Motives of rigid analytic tubes and nearby motivic sheaves (with F. Ivorra and J. Sebag)
To appear in Annales scientifiques de l'Ecole normale supérieure PDF  

J. Ayoub
Nori 1-motives (with L. Barbieri-Viale)
Mathematische Annalen, 361 (2015), no. 1-2, 367-402. PDF  

J. Ayoub
Une version relative de la conjecture des périodes de Kontsevich-Zagier
Annals of Mathematics (2) 181 (2015), no. 3, 905-992. PDF  

J. Ayoub
La réalisation étale et les opérations de Grothendieck
Annales scientifiques de l'Ecole normale supérieure 47, fascicule 1 (2014) p. 1-145. PDF  

J. Ayoub
L'algèbre de Hopf et le groupe de Galois motiviques d'un corps de caractéristique nulle, II
Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2014, Issue 693, Pages 151-226. PDF  

J. Ayoub
L'algèbre de Hopf et le groupe de Galois motiviques d'un corps de caractéristique nulle, I
Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2014, Issue 693, Pages 1-149. PDF  

J. Ayoub
The n-motivic t-structures for n=0, 1 and 2
Advances in Mathematics 226 (2011), pp. 111-138. PDF  

J. Ayoub
Relative Artin motives and the reductive Borel-Serre compactification of a locally symmetric variety (with S. Zucker)
Inventiones Mathematicae 188 (2012), 277-427. PDF  

J. Ayoub
Note sur les opérations de Grothendieck et la réalisation de Betti
Journal of the Institute of Mathematics of Jussieu, Volume 9, Issue 02, April 2010, pp. 225-263. PDF  

J. Ayoub
Motifs des variétés analytiques rigides
Mémoires de la SMF 140-141 (2015), vi+386 pages PDF  

J. Ayoub
1-Motivic sheaves and the Albanese functor (with L. Barbieri-Viale)
Journal of Pure and Applied Algebra 213, 809-839. PDF  

J. Ayoub
The motivic vanishing cycles and the conservation conjecture.
Algebraic cycles and motives. Vol. 1, 3-54, London Math. Soc. Lecture Note Ser., 343, Cambridge Univ. Press. PDF  

J. Ayoub
Le carré du foncteur de dualité est monoidal
Communications in Algebra 39 (2011), 1528-1535. PDF  

J. Ayoub
Un contre-exemple à  la conjecture de A^1-connexité de F. Morel
C. R. Math. Acad. Sci. Paris 342, no. 12, 943-948. PDF  

J. Ayoub
Les six opérations de Grothendieck et le formalisme des cycles évanescents dans le monde motivique I & II
Astérisque, volumes 314 and 315. Société Mathématique de France. PDF  

J. Ayoub
The direct extension theorem
J. Group Theory 9, no. 3, 307-316. PDF